# SDR A6WA20121210625

- Difficulty date: December 10, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 22,142 hours, 21,720 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR EXTERNAL HANDLE WAS CRACKED.  REMOVED UNSERVICEABLE CARGO DOOR HANDLE AND INSTALLED SERVICEABLE CARGO DOOR HANDLE IAW CRJ 200 SRM 51-42-21.
